# SDR P5CA9600812

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing/Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING TO PYLON FAIRING ON LEFT WING NR 1 PYLON INBOARD OF NR 5 LEADING EDGE FLAP.  REPAIRED PER BOEING SRM 51-40-09.
